- -

A countably compact free Abelian group whose size has countable cofinality

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

A countably compact free Abelian group whose size has countable cofinality

Show full item record

Castro Pereira, I.; Tomita, A. (2004). A countably compact free Abelian group whose size has countable cofinality. Applied General Topology. 5(1):97-101. doi:10.4995/agt.2004.1998.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/82549

Files in this item

Item Metadata

Title: A countably compact free Abelian group whose size has countable cofinality
Author: Castro Pereira, I. Tomita, A.H.
Issued date:
Abstract:
[EN] Based on some set-theoretical observations, compactness results are given for general hit-and-miss hyperspaces. Compactness here is sometimes viewed splitting into “k-Lindelöfness” and ”k-compactness” for cardinals ...[+]
Subjects: Forcing , Countably compact group , Convergence , Continuum Hypothesis , Countable cofinality , Size
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2004.1998
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2004.1998
Thanks:
The research in this paper was partially conducted while the second author was visiting Professor T. Nogura at Ehime University with the financial support of the Ministry of Education of Japan.
Type: Artículo

References

Van Douwen, E. K. (1980). The weight of a pseudocompact (homogeneous) space whose cardinality has countable cofinality. Proceedings of the American Mathematical Society, 80(4), 678-678. doi:10.1090/s0002-9939-1980-0587954-5

P. B. Koszmider, A. H. Tomita and S. Watson, Forcing countably compact group topologies on a larger free Abelian group, Topology Proc. 25 (Summer 2000), 563–574.

K. Kunen, Set theory. An introduction to independence proofs, Studies in Logic and the Foundations of Mathematics, 102. North-Holland Publishing Co., Amsterdam, 1980. xvi+313.

M. G. Tkachenko, Countably compact and pseudocompact topologies on free abelian groups, Izvestia VUZ. Matematika 34 (1990), 68–75.

This item appears in the following Collection(s)

Show full item record